# SDR RAIA201408310001

- Difficulty date: August 31, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 34,662 hours, 31,952 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90004
- Part serial: 9833
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTICED AROUND SEAT 9-10C POSSIBLY COMING FROM SIDEWALL LIGHT AT 10C.  MAINTENANCE INSPECTED AND DEFERRED SIDEWALL LIGHT AT ROW 8, 9.  MAINTENANCE REPLACED THE SIDEWALL LIGHT BALLAST, OPS CHECKED GOOD.
